Alert archive / California / Red Flag Warnings in 2018
Red Flag Warning 2, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jun 28, 2018, 10:05 AM PDT. It took effect at Jun 29, 2018, 11:00 AM PDT. It was in force for 52 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2018, 10:05 AM PDT (17:05 UTC)
- In effect from
- Jun 29, 2018, 11:00 AM PDT
- Expired
- Jul 1, 2018, 3:00 PM PDT
- In force
- 52 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
466 WWUS86 KSTO 281705 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 1005 AM PDT Thu Jun 28 2018 ...Gusty Wind and Low Humidity Late This Week... .Temperatures will increase as drying north winds develop across the region starting Friday. The combination of gusty winds and low humidity will result in critical fire weather conditions Friday into the weekend. The strongest winds are expected in the Sacramento Valley west of Interstate 5, extending into the Coastal Range. Daytime humidities will be in the single digits and teens with widespread moderate to poor overnight humidity recovery. CAZ219-220-281815- /O.CAN.KSTO.FW.A.0002.180629T1800Z-180701T1200Z/ Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit- 1005 AM PDT Thu Jun 28 2018 ...FIRE WEATHER WATCH IS CANCELLED FOR FOR FIRE WEATHER ZONES 219 AND 220... The National Weather Service in Sacramento has cancelled the Fire Weather Watch. While fire starts are still possible, winds and dry conditions are expected to remain below critical levels. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ215-216-263-264-266-279-291715- /O.UPG.KSTO.FW.A.0002.180629T1800Z-180702T0300Z/ /O.NEW.KSTO.FW.W.0002.180629T1800Z-180701T1200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Eastern Mendocino NF- 1005 AM PDT Thu Jun 28 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 264, 266, AND 279... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 AM Friday to 5 AM PDT Sunday. The Fire Weather Watch is no longer in effect. * WIND...North wind 10 to 20 mph with gusts to 35 mph. * HUMIDITY...Afternoon minimum humidities as low as 10 percent. Overnight recoveries as low as 20 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ217-218-267-291715- /O.UPG.KSTO.FW.A.0002.180629T1800Z-180701T1200Z/ /O.NEW.KSTO.FW.W.0002.180629T1800Z-180701T1200Z/ Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- 1005 AM PDT Thu Jun 28 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 217, 218, AND 267... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 AM Friday to 5 AM PDT Sunday. The Fire Weather Watch is no longer in effect. * WIND...North wind 10 to 20 mph with gusts to 35 mph. * HUMIDITY...Afternoon minimum humidities as low as 10 percent. Overnight recoveries as low as 30 to 40 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CEO
7 follow-up statements
694 WWUS86 KSTO 282123 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 223 PM PDT Thu Jun 28 2018 ...Gusty Wind and Low Humidity Friday into the Weekend... .Temperatures will increase as drying north winds develop across the region starting Friday. The combination of gusty winds and low humidity will result in critical fire weather conditions Friday into the weekend. The strongest winds are expected in the Sacramento Valley west of Interstate 5, extending into the Coastal Range. Daytime humidities will be in the single digits and teens with widespread moderate to poor overnight humidity recovery. CAZ215>218-263-264-266-267-279-291800- /O.CON.KSTO.FW.W.0002.180629T1800Z-180701T1200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 223 PM PDT Thu Jun 28 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM FRIDAY TO 5 AM PDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 264, 266, AND 279... * WIND...North wind 10 to 20 mph with gusts to 35 mph. * HUMIDITY...Afternoon minimum humidities as low as 10 percent. Overnight recoveries as low as 20 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
728 WWUS86 KSTO 291606 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 906 AM PDT Fri Jun 29 2018 ...Gusty Winds and Low Humidity into the Weekend... .Temperatures increase today as drying north winds develop across the region. The combination of gusty winds and low humidity will result in critical fire weather conditions through early Sunday. The strongest winds are expected in the Sacramento Valley west of Interstate 5, extending into the Coastal Range. Daytime humidities will be in the single digits and teens with widespread poor to moderate overnight humidity recovery. CAZ215>218-263-264-266-267-279-301615- /O.CON.KSTO.FW.W.0002.180629T1800Z-180701T1200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 906 AM PDT Fri Jun 29 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 264, 266, AND 279... * WIND...North wind 10 to 20 mph with gusts to 35 mph. * HUMIDITY...Afternoon minimum humidities as low as 10 percent. Overnight recoveries as low as 20 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
599 WWUS86 KSTO 301010 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 310 AM PDT Sat Jun 30 2018 ...Gusty Winds and Low Humidity ... .Temperatures increase today as drying north winds continue across the region. The combination of gusty winds and low humidity will result in critical fire weather conditions through early Sunday. The strongest winds are expected in the Sacramento Valley west of Interstate 5, extending into the Coastal Range. Daytime humidities will be in the single digits and teens with widespread poor to moderate overnight humidity recovery. CAZ215>218-263-264-266-267-279-010000- /O.CON.KSTO.FW.W.0002.000000T0000Z-180701T1200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 310 AM PDT Sat Jun 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 264, 266, AND 279... * WIND...North wind 10 to 20 mph with gusts to 35 mph. * HUMIDITY...Afternoon minimum humidities as low as 5 to 10 percent. Overnight recoveries as low as 25 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
550 WWUS86 KSTO 302104 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 204 PM PDT Sat Jun 30 2018 ...Gusty Winds and Low Humidity through early Sunday... .Hot temperatures continue with drying north winds across the region. The combination of gusty winds and low humidity will result in critical fire weather conditions through early Sunday. The strongest winds are expected in the Sacramento Valley west of Interstate 5, extending into the Coastal Range. Daytime humidities will be in the single digits and teens with widespread poor to moderate overnight humidity recovery. CAZ215>218-263-264-266-267-279-010515- /O.CON.KSTO.FW.W.0002.000000T0000Z-180701T1200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 204 PM PDT Sat Jun 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 264, 266, AND 279... * WIND...North wind 10 to 20 mph with gusts to 35 mph. * HUMIDITY...Afternoon minimum humidities as low as 5 to 10 percent. Overnight recoveries as low as 25 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
425 WWUS86 KSTO 302356 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 456 PM PDT Sat Jun 30 2018 ...Gusty Winds and Low Humidity through early Sunday afternoon... .Hot temperatures continue with drying north winds across the region. The combination of gusty winds and low humidity will result in critical fire weather conditions through early Sunday afternoon. The strongest winds are expected in the Sacramento Valley west of Interstate 5, extending into the Coastal Range. Daytime humidities will be in the single digits and teens with widespread poor to moderate overnight humidity recovery. CAZ215>218-263-264-266-267-279-012200- /O.EXT.KSTO.FW.W.0002.000000T0000Z-180701T2200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 456 PM PDT Sat Jun 30 2018 ...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PDT SUNDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 264, 266, AND 279... * WIND...North wind 10 to 20 mph with gusts to 35 mph. * HUMIDITY...Afternoon minimum humidities as low as 5 to 10 percent. Overnight recoveries as low as 25 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
086 WWUS86 KSTO 011015 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 315 AM PDT Sun Jul 1 2018 ...Gusty winds and low humidity into the afternoon... .Hot and dry weather continues today with the combination of gusty winds and low humidity resulting in critical fire weather conditions into the afternoon. The strongest winds are expected in the Sacramento Valley west of Interstate 5 extending into the Coast Range. Daytime humidities will be in the single digits and teens. CAZ215>218-263-264-266-267-279-012200- /O.CON.KSTO.FW.W.0002.000000T0000Z-180701T2200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 315 AM PDT Sun Jul 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 264, 266, AND 279... * WIND...North wind 15 to 25 mph. * HUMIDITY...Afternoon minimum humidities as low as 5-10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
759 WWUS86 KSTO 012152 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 252 PM PDT Sun Jul 1 2018 CAZ215>218-263-264-266-267-279-012300- /O.EXP.KSTO.FW.W.0002.000000T0000Z-180701T2200Z/ Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Eastern Mendocino NF- 252 PM PDT Sun Jul 1 2018 ...RED FLAG WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 215, 216, 263, 264, 266, AND 279... Winds will diminish slightly this afternoon and evening. Conditions will remain hot and dry though so precautions should still be taken to avoid any outdoor activities that could cause a spark. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 28, 2:54 AM PDT, 7 hours 11 minutes earlier.
Area forecast discussion, Jun 28, 2:54 AM PDT, 7 hours 11 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 254 AM PDT Thu Jun 28 2018 .SYNOPSIS... Seasonable weather today. Warmer Friday with hot, dry, and breezy conditions over the weekend. Cooling trend returns early next week. && .DISCUSSION... Mostly clear skies prevail across interior Northern California. A weak upper trough is currently passing through the region, which has kicked up the Delta Breeze. The upper trough has effectively mixed out the marine layer along the Bay Area coast, though a few patches of stratus can still be found in Napa Valley and in the East Bay. The upper trough axis will shift eastward later today, with flow aloft becoming more northwesterly. Look for high temperatures today to reach the upper 80s to mid 90s across the Valley, with 70s to 80s over the mountains. These forecast highs are within a few degrees of normal. Warming trend will continue into Friday as the eastern Pacific ridge strengthens northward, and surface high pressure builds into the Pacific Northwest. Locally breezy north winds are likely to develop starting late Thursday night, likely continuing Friday and into Saturday. Upper wind patterns suggest that the strongest winds are likely to occur during Friday night into Saturday morning, and again Saturday night into Sunday morning. Local north wind gusts upwards of 35 mph are possible in the usual wind prone spots: the western Sacramento Valley and adjacent Coastal Range, along with NE foothills. A brief heat spell is expected Friday into Saturday, not unlike what occurred last week. Saturday looks to be the hottest day coming up, with Valley temperatures ranging from 100 to 108. Onshore flow looks to return starting on Sunday. Dang && .EXTENDED DISCUSSION (Monday THROUGH Thursday) Our ridge will be pushing back west to start the extended period as an upper level trough dips down into the PacNW. This will start to bring onshore flow on Sunday but winds don't look to shift until afternoon/evening time. Still should see warm temperatures on Sunday but will be cooler in the southern Sac Valley due to the onshore flow. A cooling trend will continue throughout the extended period as the upper level trough drops south over NorCal. Temperatures look very pleasant for the 4th of July with mid to upper 80s in the valley, 70s and 80s in the foothills and 60s and 70s in the mountains. That will be about 5-10 degrees below normal. As the trough axis passes through on Tuesday we may see a light shower pop up in the northern mountains but looks unlikely at this time. A strong ridge will start to build in from the east towards the end of the week and that will start to warm temperatures back up. -CJM && .AVIATION... Overall we will see VFR conditions the next 24 hours. FEW to SCT marine stratus between 1000 and 3000 feet may build into the southern Sac Valley towards day break. If the status makes it into the valley it will burn off quickly by the mid to late morning. Winds generally under 10 knots out of the north except W/SW in the Sac area. Winds will be stronger in the Delta with gusts to 25 knots. -CJM && .STO WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from late Saturday night through Sunday evening for Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft-Eastern Mendocino NF-Lake County Portion of Lake-Napa- Sonoma Unit-Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units-Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)-Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit-Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Southern Sacramento Valley in Yolo-Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft. &&
Nearby
Red Flag Warnings in California, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.